# SDR USAA050958

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LUG/BUSHING CORRODED 2 INCH BY .015 INCH, FORWARD SPAR ATTACH LUG AFT FACE LEFT HORIZONTAL STABILIZER.  REMOVED CORROSION, FABRICATED BUSHING IAW SRM 55-10-10.  (M)
